# SDR COMA0560667

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 23,981 hours, 21,027 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Light
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5709 - FLAPS FAIL CAUTION.  CHECKED RIGGING OF LT AND RT BPSU.
